# SDR AWXA9700642

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-23 INSPECTION, FOUND CORROSION ON SHEAR TIE STA 967, STR 22 TO 23 LT.  FABRICATED AND INSTALLED SHEAR TIE PER SRM 51-30-00 AND 53-10-04.
